# SDR SWAA2022080128209

- Difficulty date: July 12, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 52,033 hours, 28,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SUPPORT ANGLE BS 867 BTW STR 2R AND STR 3R AT PASSENGER CABIN 2022-384008 / [01] REPLACED SUPPORT ANGLE LOCATED BS 867 BTW STR 2R AND STR 3R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 146A7901 SHEET: 22 REV: A. SEE INDIVIDUAL SIGN OFFS BELOW;[02] CORRECTED STEP 1 REPLACED SUPPORT ANGLE LOCATED BS 867 BTW STR 2R AND STR 3R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 146A7901 SHEET: 22 REV: A.;[03] REPLACED SUPPORT ANGLE LOCATED BS 867 BTW STR 2R AND STR 3R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 146A7901 SHEET: 22 REV: A. RII VERIFIED
